# SDR QXEA200600673

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 15,169 hours, 22,070 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 896
- Condition: Malfunctioned
- Location: Ac Sys
- Part time: 6,529 hours, 9,550 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2064 - RIGHT AFTER ROTATION THE MASTER CAUTION ON WITH THE RTRU HORN HEAT AND R STALL WHEN THE LIGHT WENT OUT AND THE NR 2 AC GEN CAUTION LIGHT ILLUMINATED ALL OTHER CAUTION LIGHT EXTINGUISHED.  TRIED TO REST AC GEN PER CHECKLIST AND THE SAME SEQUENCE OF LIGHT OCCURRED.  MAINTENANCE REPLACED THE NR 2 ENGINE AC GENERATOR IAW CHC-8-200 AMM 24-21-00, PAGE 401-403 AND PERFORMED FUNCTIONAL TEST OF AC POWER CONNECTIONS SYSTEM IAW 24-21-00, PAGE 501-503. CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
